# SDR COMA0260593

- Difficulty date: October 21, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 7,680 hours, 6,757 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Part serial: 94285H5877
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 17,364 hours, 16,125 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5571 LT WINDOW HEAT CAUTION MESSAGE.  REPLACED LT SIDE WINDOW.
